# SDR ASAA0640387

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,215 hours, 14,772 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STABILIZER LE HAS GROUP OF DENTS AT STAB STA 90.  CUT OUT DAMAGE FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 55 10 01 FIG 201 REPAIR 2.
